|Is there a need 4me 2 see a doctor
Jun 24, 2009
Its been 3months since i have been taking truvada and efivarenz. I dont have any side effects at all. I feel well Is there a need 4me 2 see a doctor.
|Response from Dr. Henry|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Hair Loss After Swallowing Worried I Have HIV
- Jock Itch After Topping With Condom What Are The Chances Of HIV
- Penis Discharge After Touching Sperm Worried I Have HIV
- Sore On Mouth After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Tongue After Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.